MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; Stimulator, electrical, implanted, for parkinsonian tremor

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; Stimulator, electrical, implanted, for parkinsonian tremor
Model Number B35200
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Energy Output Problem (1431); Impedance Problem (2950)
Health Effect - Clinical Code Shaking/Tremors (2515)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient states trying to change therapy.Patient is in group b and the right has an up and down arrow but the left does not.Patient states they want to go up a tenth but it says revert to group b.Agent reviewed it seems patient only has access to change the right side.Patient states changing to group c but was shaking so went back to group b.Agent redirected to hcp.Patient states doctor will be out until on (b)(6) and they will call to see if there is another doctor that can help.Patient states finding out there is an impedance issue on one of the groups.Patient states being told they would need to have surgery to resolve the issue with the impedance but patient states there is a risk of a stroke.Patient states they were told they did not have to use the group with the impedance issue.Patient does not know what group that is.Patient mentioned having leads implanted for the other s ide of the brain on (b)(6) 2024.See 609101609 for ekg interference.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERCEPT
Common Device Name
Stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25350441
Report Number3004209178-2026-09274
Device Sequence Number10326496
Product Code MHY
UDI-Device Identifier00763000519216
UDI-Public(01)00763000519216(17)240914
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2024
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date06/01/2026
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale